×

zbMATH — the first resource for mathematics

Integrability of trigonometric series. II. (English) Zbl 0046.29603

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cesari, L. Sulle condizioni sufficienti per le successioni di Fourier, Bollettino della Unione Matematica Italiana (1) 13, 100-104 (1934).
[2] Hille, E. andTamarkin, J. D. On the summability of Fourier series. III, Mathematische Annalen 108, 525-577 (1933). · Zbl 0007.06403
[3] Zygmund, A. Trigonometrical Series, Warszawa-Lwów, 1935. · Zbl 0011.01703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.